# SDR SWAA2021092003888

- Difficulty date: August 4, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR FIXED T/E LOWER CHORD SUPPORT BRACKET FOR PANEL 651GB IS CRACKED ATTACH TO THE PANEL MKD DOT 60-001 ; / [01] REMOVED AND REPLACED WIGGLE PLATE AT RIGHT WING REAR SPAR FIXED T/E LOWER CHORD SUPPORT PANEL AREA # 651GB AS PER B737-7 SRM 51-40-02.; [02] VERIFIED REMOVAL AND REPLACEMENT OF WIGGLE PLATE ACCOMPLISHED IN STEP 1.
